# SDR VNAA2020030311102

- Difficulty date: February 29, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 40,416 hours, 29,993 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Unit
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: SMOKE SMELL IN THE CABIN FOR CABIN LIGHTS BETWEEN ROWS 11 THROUGH 15. DEFERRED CABIN LIGHTS AND GOT EA72-2020-037 TO ALLOW TO CAP AND STOW THE WIRES FOR THE LIGHTS. REMOVED AND REPLACED CEILING LIGHTS POWER UNIT/DIMMER IAW CRJ700 AMM. REMOVED AND REPLACED PASSENGER COMPARTMENT CEILING LAMP AND LAMP CARRIER @ SEATS 11AC IAW CRJ700 VCMM. OPS CHECKS GOOD IAW CRJ700 AMM. THIS CLEARS MEL 33-21-1-2A MEL C
